MAUDE Adverse Event Report: TELEFLEX MEDICAL DEBAKEY AORTA CLAMP REV CVD AG; CLAMP, VASCULAR

TELEFLEX MEDICAL DEBAKEY AORTA CLAMP REV CVD AG; CLAMP, VASCULAR
Model Number IPN005737
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It is being reported by a surgeon as not clamping properly.When used during an abdominal aortic aneurysm it did not completely occlude blood flow.Another clamp was used.No patient injury reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to 353610.(1) sample of 353610 lot i3 was received for evaluation.No visual concerns were noted.The jaws were inspected for defects with no concerns noted.The device was functionally tested through the full range of ratchet steps.The device performs as expected and the jaws are firmly locked in all positions.Tubing was used to simulate the aorta and visalize the cross section and observe the aperture during occlusion.(1) sample of 353610 lot i3 was received for evaluation.No visual concerns were noted.The jaws were inspected for defects with no concerns noted.A dimensional inspection was not required as part of this investigation.The device was functionally tested through the full range of ratchet steps.The device performs as expected and the jaws are firmly locked in all positions.Tubing was used to simulate the aorta and visalize the cross section and observe the aperture during occlusion.No confirmed complaints were received in this range with the same issue.Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to 353610.Unconfirmed and isolated.The sample will be retained for future review in the event that a trend develops.

Brand Name
DEBAKEY AORTA CLAMP REV CVD AG
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12829471
Report Number3011137372-2021-00320
Device Sequence Number13809691
Product Code DXC
UDI-Device Identifier24026704520279
UDI-Public24026704520279
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K861924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN005737
Device Catalogue Number353610
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date01/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown